I am a 58 year old woman who has been on Femara for 18 months. I was on Tamoxofin for 3 1/2 years prior. I have always had fine hair but over the last year it is thinning much more. It is becoming difficult to style despite keeping it short. Have you had other women on these drugs experience this? Any recommendations?
It may seem crazy, but I felt that cancer had a cure. This feels overwhelming.
I have not treated cancer of the breast for many, many years so I am not familiar with these drugs on a specific level. Cancer chemotherapy goes after cells that have a high metabolism and hair is unfortunately one of the most active metabolic organs in the body. That is the bad news, but the good news is that hair is very robust and once it gets used to some of these drugs, this side effect reverses. I am sure that the doctor who prescribed these medications will be in a better position to answer that question about both Femara and Tamoxifen.